MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN0644
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic procedure, the "seal" of the welded loop came loose and therefore could not be used anymore.There was no injury caused to the patient and no medical intervention was required.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of two devices.The visual inspection of the sample noted two sutures.Both products were received with the loop open.The sutures were observed to be detached from needles, but the needles weren¿t returned.It was observed, under magnification, that each loop appeared to have split under tension.Upon microscopic inspection, evidence of material transfer was found at the weld site of each loop.As no sealed products were returned, functional testing was precluded.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key7278585
Report Number1219930-2018-00864
Device Sequence Number1368028
Product Code GAT
UDI-Device Identifier20884521134925
UDI-Public20884521134925
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K103052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberVLOCN0644
Device Catalogue NumberVLOCN0644
Device Lot NumberA7H0458VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1